Aurobindo Pharma Complaints

8 Replies Updated



Conversation Starter

Marie Says:


I have been on sertraline by Greenstone for a few years with great results. My pharmacy switched me to aurobindo sertraline and I have been on a downward spiral. I am having severe anxiety, insomnia, jittery, extremely tired, verbally agressive and just not feeling good. Have you received any complaints regarding sertraline by Aurobindo. Why doesn't the pharmacy inform us when they change manufactors? And do you have any information ,questions or complaints regarding sertraline by Cipla USA. Please reply. PLEASE AND THANK YOU.......



Showing Replies 1 - 8 of 8 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

They should inform you, while they are not required to do so, most pharmacy's will let you know that the new pills are different from your old ones, but they contain the same ingredient.

The FDA does warn that Sertraline may cause side effects, such as nausea, dizziness, headache, dry mouth, mood changes, and weigh gain.

What are the markings on the current one you are taking? Can you please post back and clarify, so I can research them for you?

REPLYSHAREREPORT
Was this helpful?     2     0  
2
Jen Says:

I have been taking the 75 mg clopidogrel tablets since Jan. 2018 and in the past 6-7 weeks I noticed that my throat is tight, tongue feels soar and think, strong pressure from ear to ear and all symptoms are getting worse daily. As I was told once before, go back and track down when the symptoms started and what changed. The only change was the addition of this generic drugs, clopidogrel. I will stop now, last dose was this morning. Aurobindo Parma needs to be made accountable for the bad drugs they create. The FDA is no better.

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Katherine Says:
via mobile

I was on the Aurobindo sertraline for the past 3.5 weeks for bad anxiety. During that time my anxiety got progressively worse and I woke up at 4 am every night in a terrible panic. I had been on sertraline for 17 years until 1.5 years ago and never had these issues. I was on the internet looking for help and I realised I had taken the Lupin manufactured generic in the past, so I called my pharmacy and switched back yesterday. I have had a remarkable reduction in my anxiety level in the past 24 hours. So relieved and will never take the aurobindo again.

REPLYSHAREREPORT
Was this helpful?     3     0  
4
Tina Says:
via mobile

Same reaction to Aurobindo generic sertraline as was stated by Katherine. Am looking for another manufacturer. Will look in to Lupin.

REPLYSHAREREPORT
Was this helpful?     1     0  
5
Auro Says:

Re: Tina (# 4)

Dear Tina, we are contacting from Aurobindo pharma and we are concerned about your complaint. We would like to know further details about your complaint. Please contact us via so that can speak with you for further assistance.

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Kat Says:
via mobile

I am violently ill as a result of Aurobindo sertraline. I took Greenstone for 7 years with no issue. Shortly after taking Aurobindo I developed hot flashes, and then episodes of racing heart and uncontrollable shaking. Then came the tremors and twitches. I fought my insurance to get name brand Zoloft, paying hundreds. I have improved slightly but am nowhere near the person I once was. My autonomic nervous system is broken and I have POTS and IST (forms of dyautonomia). I’m weak, unable to work, and spent months bedridden. Did I mention I’m 22? Aurobindo sertraline stole my life, and doctors don’t seem to believe me.

REPLYSHAREREPORT
Was this helpful?     0     0  
7
Aurobindo Says:

Re: Kat (# 6)

Dear Kat, we are contacting from Aurobindo pharma and we are concerned about your complaint. We would like to know further details about your complaint. You can report adverse event experienced after taking Aurobindo medicine at aurobindo.com/contact-us/adverse-event-reporting

REPLYSHAREREPORT
Was this helpful?     0     0  
8
Sandy Says:

Re: Verwon (# 1)

I see more and more complaints about Aurobindo. I was taking another drug and CVS changed the manufacturer from Sandoz to Aurobindo and I became violently ill. Some of their drugs have been taken off the market because of what they have found in them. To be safe, ask your pharmacist what manufacturer they use before getting a prescription filled from now on - we should not have to do that and it is quite scary.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Complaints about Rhodes pharmaceutical
I was taking Mallinckrodt oxycodone 5 mg and I had ZERO side effects. My pharmacy switched to Rhodes Pharma (God only kn... 6 replies
core pharma generic adderall complaints
I couldn't find my Adderall at Walmart this month. They said they had been on back order. I went to Kroger and they ... 4 replies
Aurobindo Pharma Venlafaxine vs Teva and Zylus combination
I have never been successful on the Aurobindo Venlafaxine. I have tried a combo of Teva (150mg) and Zylus (37.5 mg) for ... 14 replies
Aurobindo Pharma U37 Tylenol 4
I have had to take generic tylenol 4 for a while since drs cant prescribe anything else. DEA fears I suppose... Surprise... 11 replies
Aurobindo Pharmaceuticals
Wife received a new pill made by this company as a sub for her usual oxycodon-acetaminophen 7.5-325, white football shap... 11 replies
aurobindo pharma adderall
i am starting to get really scared. If these made it past quality control, past the FDA, what about the medicines my par... 7 replies
aurobindo pharma escitalopram
has anyone had a reaction to the 20mg escitaopram made by aurobindo? i am trying to narrow down what caused an allergic ... 3 replies
aurobindo pharma
I need valsartan 320/hct and metformin that are gluten free. Just cannot seem to find a manufacturer that is not gluten ... 1 reply
aurobindo pharmacy A 13
Just got my Metformin 850 mg refilled and received Aurobindo Pharmacy round white pill with an A on one side and 13 on t... 1 reply
seretraline gluten free from aurobindo pharmacy
I have celiacs and recently started taking seretraline. I am having some symptoms that seem associated with my celiacs. ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 December 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA